# SDR CA150128004

- Difficulty date: January 26, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC8301
- Aircraft time: 55,713 hours
- Engine: Pwa PW123
- System (JASC): 2710 · Aileron Control System
- Part: Pulley
- Part number: MS202203
- Condition: Seized
- Location: Ailerons
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AILERON CABLE PULLEYS BY GUST LOCK UNIT FOUND WITH WORN CENTRE BEARINGS FALLING OUT.  AMM FIG201 ATA-27-12-00 PG 218 AT STATION Y.7.500 DETAIL N (REPORTED ON A-3 CHECK)  PULLEYS REPLACED AS PER AMM 27-10-11 FUNCTION CHECK DUALS .
